| Model Number |
RONYX35018UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
10/26/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, two resolute onyx drug eluting stents were implanted in the lad.Approximately 11 months post procedure, patient died.Sponsor assessed event is possibly related to device and anti platelet medication.
Additional Manufacturer Narrative
Additional information: event term was update to congestive heart failure.Death was classified as non-sudden cardiac death.Investigator assessed that the event was not related to index device or antiplatelets medication.If information is provided in the future, a supplemental report will be issued.